# SDR ASOA2013082608909

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 26,452 hours, 24,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IAW AMM 33-51-21.  OPS CHECKED GOOD.
